# SDR WX0600011

- Difficulty date: January 11, 2006
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug MD 83
- Aircraft serial: 49557
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Condition: Departed
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SFB - SFG, AIR RETURN TO SFB PER DISPATCHES INSTRUCTIONS.  BANANA FAIRING FELL OFF AIRCRAFT AS REPORTED BY DISPATCH.  MAINTENANCE INSTALLED LEFT UPPER BANANA FAIRING IAW BOEING MD-80 MM 55-10-03 PAGE 501 THRU 507.  AIRCRAFT RETURNED TO SERVICE.
